Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 2, Pages 289–292 (Mi dan8518)  

This article is cited in 6 scientific papers (total in 7 papers)

MATHEMATICS

Morse inequalities and von Neumann $\mathrm{II}_1$-factors

S. P. Novikovab, M. A. Shubinab

a Lomonosov Moscow State University
b Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka, Moscow Region

Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 515.164.174
Received: 14.01.1986

Citation: S. P. Novikov, M. A. Shubin, “Morse inequalities and von Neumann $\mathrm{II}_1$-factors”, Dokl. Akad. Nauk SSSR, 289:2 (1986), 289–292

Citation in format AMSBIB
\Bibitem{NovShu86}
\by S.~P.~Novikov, M.~A.~Shubin
\paper Morse inequalities and von Neumann $\mathrm{II}_1$-factors
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 2
\pages 289--292
\mathnet{http://mi.mathnet.ru/dan8518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856461}


Linking options:
  • http://mi.mathnet.ru/eng/dan8518
  • http://mi.mathnet.ru/eng/dan/v289/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Matveev, A. T. Fomenko, “Constant energy surfaces of Hamiltonian systems, enumeration of three-dimensional manifolds in increasing order of complexity, and computation of volumes of closed hyperbolic manifolds”, Russian Math. Surveys, 43:1 (1988), 3–24  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Russian Math. Surveys, 44:4 (1989), 157–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. T. Fomenko, “The symplectic topology of completely integrable Hamiltonian systems”, Russian Math. Surveys, 44:1 (1989), 181–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Sharko, “Stable algebra in Morse theory”, Math. USSR-Izv., 36:3 (1991), 629–653  mathnet  crossref  mathscinet  zmath  adsnasa
    5. S. P. Novikov, “On Metric-Independent Exotic Homology”, Proc. Steklov Inst. Math., 251 (2005), 206–212  mathnet  mathscinet  zmath
    6. V. V. Sharko, “Numerical Invariants of Cochain Complexes and the Morse Numbers of Manifolds”, Proc. Steklov Inst. Math., 252 (2006), 248–263  mathnet  crossref  mathscinet
    7. M. Braverman, V. M. Buchstaber, M. Gromov, V. Ivrii, Yu. A. Kordyukov, P. Kuchment, V. Maz'ya, S. P. Novikov, T. Sunada, L. Friedlander, A. G. Khovanskii, “Mikhail Aleksandrovich Shubin (obituary)”, Russian Math. Surveys, 75:6 (2020), 1143–1152  mathnet  crossref  crossref  isi
  • Number of views:
    This page:93
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021